# SDR DL72S961497

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.5 INCH CRACK WING FRONT SPAR VERTICAL STIFFENER AT NR 3 SLAT INBD TRACK CUTOUT.  REPLACED SPAR STIFFENER PER M/M 57-20-21.
